An estimate of the norms of inner derivation in some operator algebras


Mustafaev G., Shul'man V.

Mathematical Notes of the Academy of Sciences of the USSR, vol.45, no.4, pp.337-341, 1989 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 4
  • Publication Date: 1989
  • Doi Number: 10.1007/bf01158897
  • Journal Name: Mathematical Notes of the Academy of Sciences of the USSR
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.337-341